It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JJ on November 15, 2000 at 10:27:29:

In Reply to: lipitor side effects --HELP posted by Jon on November 14, 2000 at 23:02:59:

: after 3 months on lipitor my number dropped considerably althought the side effects were to much to take . Heart palpitations , muscle pain , abnormal
: sensations , tingling of arms , face , and insomnia
: not to mention weird dreams . Stopped the lipitor
: 12 days ago and am still having a lot of the symptoms . Anyone have the same symptoms ; how long did they last after quitting the drug ? Please Help !
: Thank you

Jon, hang in there as it takes some folks awhile to get over the side effects. I was on Lipitor for only 7 weeks but it took the effects almost 2 months to totally go away. Mine was mostly stomach jitters, no appetite, tiredness & muscle weakness and I lost 16 lbs. in 3 weeks. After going off it, it took me 3 weeks to actually start to eat normally and get some energy back. Dr. took me off for 7 weeks, but numbers went back up so now I am on Baycol. I'm not crazy about Baycol either, but it seems better than the Lipitor. Have to go on the 27th to see if it is doing numbers any good. I was glad to see you post about weird dreams, as I had them also but never seen anyone else mention them. I'm new to the board, so maybe it was mentioned before I came. Don't get discouraged, as the effects will go away, just give it some time. Take care, and hope things get better soon. JJ

Follow Ups

All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!